# SDR DL76L081708

- Difficulty date: December 10, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 87,469 hours, 13,033 cycles
- Engine: Pwa PW4060
- Engine time: 76,301 hours, 12,136 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 774860A4
- Part serial: 9712102
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FIRST START ATTEMPT ON LEFT ENGINE IT HUNG START AT ABOUT 48 PERCENT N2.  SUBSEQUENT ATTEMPTS HAD NO N2 ROTATION AND A STARTER VALVE LIGHT AND L STARTER EICAS MESSAGE.  REMOVED AND REPLACED NR 1 ENG STARTER PER AMM MFN 774860A4, FOUND STARTER/GEARBOX COUPLING SHEARED.  REPLACED SAME PER M/M.  STARTED ENG, ALL CHECKS NORMAL.
